Show simple item record

dc.contributor.authorCao, J
dc.contributor.authorTomita, AH
dc.date.accessioned2011-11-11T00:57:29Z
dc.date.available2011-11-11T00:57:29Z
dc.date.copyright2007-05-05
dc.date.issued2011-11-11
dc.identifier.citationProceedings of the American Mathematical Society, vol.135(5), pp.1565 - 1573
dc.identifier.issn0002-9939 (print) 1088-6826 (online)
dc.identifier.urihttp://hdl.handle.net/10292/2509
dc.description.abstractIn this paper, we show that if the Tychonoff power Xω of a quasiregular space X is Baire, then its Vietoris hyperspace 2X is also Baire. We also provide two examples to show (i) the converse of this result does not hold in general, and (ii) the Baireness of finite powers of a space is insufficient to guarantee the Baireness of its hyperspace.
dc.publisherAmerican Mathematical Society
dc.relation.isreplacedby10292/4244
dc.relation.isreplacedbyhttp://hdl.handle.net/10292/4244
dc.relation.urihttp://dx.doi.org/10.1090/S0002-9939-07-08855-7
dc.rightsCopyright 2007, American Mathematical Society. This is an Open Access Journal. Authors retain the right to place his/her publication version of the work on a personal website or institutional repository for non commercial purposes. The definitive version was published in (see Citation). The original publication is available at (see Publisher’s Version).
dc.subjectBaire space
dc.subjectChoquet game
dc.subjectTychonoff power
dc.subjectVietoris topology
dc.titleBaire spaces, Tychonoff powers and the Vietoris topology
dc.typeJournal Article
dc.rights.accessrightsOpenAccess
dc.identifier.doi10.1090/S0002-9939-07-08855-7
dc.identifier.roid9700en_NZ


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record